# SDR UALA2009100503130

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 42,906 hours, 5,270 cycles
- Engine: Pwa PW4056
- System (JASC): 3800 · Water and Waste System
- Part: Tank
- Condition: Empty
- Location: Water System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS NO WATER PRESSURE UPON TAKEOFF.  FOUND WATER TANK GAUGE READING 000 PERCENT QTY, SERVICED TANK TO OVERFILL, FOUND NO LEAKS.  A/C OKAY FOR SERVICE.
